# SDR ASOA2013070108550

- Difficulty date: June 11, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 21,877 hours, 20,343 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FRAME DOUBLER CRACKED AT AFT PULL IN LEVER.  R & R ASD FRAME DOUBLER AT AFT PULL IN LEVER IAW SRM 51-42-06-001-001 & 51-42-13-001-001, 51-42-21-001-001.
